# SDR DALA2025021101074

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 15,127 hours, 6,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP. FOUND DURING SVC. REMOVED SIDEWALL PANEL PER A220 AMP 25-29. REMOVED AND REPLACED R1 DOOR EXTERIOR LIGHT PER A220 AMP 33-55. REINSTALLED SIDEWALL PANEL PER A220 AMP 25-29. LIGHT WORKS. (LP# 6707737)
